# SDR 98ZZZX195

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91246
- Make and model: Piper PA-18-150
- Aircraft serial: 188209012
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cork
- Part number: 3200
- Condition: Cracked
- Location: Tailwheel
- Part time: 691 hours
- Component: Scott
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL WHEEL FORK WAS CRACKED AT CENTER TOP AREA OF THE FORK ASSY. THE CRACK STARTED AT THE HOLE FOR A PIN TO HOLD THE LOWER THRUST WASHER AND WENT DOWN AROUND THE FORK ASSY.  THIS MAY BE A METAL AGING PROBLEM.  THE CRACK IS ABOUT 2 INCHES LONG AND STRAIGHT DOWN AROUND THE PART.
